# SDR AALA202011039013

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 77,257 hours, 9,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MEGAPHONE BY L1 DOOR FOUND INOPERABLE.   REPLACED MEGAPHONE BATTERIES WITH NEW, IAW AMM 25-64-02.  OPERATIONS CHECK GOOD.
